Avatar universal
help
i m suffering from vaginal itching since long time.
i apply candidB tube n candid v6 to insert in to vagina.n
now i feel the vagina very dry since 15days.

i m having fissurs in anal area since 3 years n little piles too.
is this can be a reason of vaginal itching? is this possible?
i have been treated by many doctors but no results.pls help me.

                                                                                                parul.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
forndez commented on Complex Atypical Endo...
2 hrs ago
12940884 tn?1478151571
Blank
KeeLolo, Belle313, pb95, and KTowne commented on KeeLolo's status
6 hrs ago
Avatar universal
Blank
GirlyBear15 commented on When Your Cold Is Not...
Dec 03
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources